# SDR DALA2025011600370

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 71,276 hours, 30,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0762672) CORROSION ON WEB BTW STA 440 AND STA 490 ON LOWER EDGE OF CUTOUT DOOR AT FWD CARGO COMPARMENT. WEB BTW STA 440 AND STA 490 ON LOWER EDGE OF CUTOUT DOOR AT FWD CARGO COMPARMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
